# SDR UALA2011032201373

- Difficulty date: March 21, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 82,294 hours, 10,044 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 81841
- Condition: Odor
- Location: Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG ACRID ODOR NEAR 3K ON TAXIOUT.  RETURN TO GATE.  FLORESENT LIGHT ABOVE 3K STOW BIN INOP.  DISCONNECTED BALLAST.  REPLACED BALLAST.
